Wei Xiang
TitleCited byYear
Global steady subsonic flows through infinitely long nozzles for the full Euler equations
GQG Chen, X Deng, W Xiang
SIAM Journal on Mathematical Analysis 44 (4), 2888-2919, 2012
342012
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles
GQG Chen, FM Huang, TY Wang, W Xiang
Advances in Mathematics 346, 946-1008, 2019
132019
Shock diffraction by convex cornered wedges for the nonlinear wave system
GQ Chen, X Deng, W Xiang
Archive for Rational Mechanics and Analysis 211 (1), 61-112, 2014
132014
The uniqueness of transonic shocks in supersonic flow past a 2-D wedge
B Fang, W Xiang
Journal of Mathematical Analysis and Applications 437 (1), 194-213, 2016
112016
Three-dimensional steady supersonic Euler flow past a concave cornered wedge with lower pressure at the downstream
A Qu, W Xiang
Archive for Rational Mechanics and Analysis 228 (2), 431-476, 2018
102018
Incompressible limit of solutions of multidimensional steady compressible Euler equations
GQG Chen, F Huang, TY Wang, W Xiang
Zeitschrift für angewandte Mathematik und Physik 67 (3), 75, 2016
102016
Three-dimensional full Euler flows with nontrivial swirl in axisymmetric nozzles
X Deng, TY Wang, W Xiang
SIAM Journal on Mathematical Analysis 50 (3), 2740-2772, 2018
82018
Stability of supersonic contact discontinuity for two-dimensional steady compressible Euler flows in a finite nozzle
F Huang, J Kuang, D Wang, W Xiang
Journal of Differential Equations 266 (7), 4337-4376, 2019
62019
Asymptotic stability of a composite wave of two viscous shock waves for the one-dimensional radiative Euler equations
L Fan, L Ruan, W Xiang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (1), 1-25, 2019
62019
Incompressible Réthy Flows in Two Dimensions
J Cheng, L Du, W Xiang
SIAM Journal on Mathematical Analysis 49 (5), 3427-3475, 2017
62017
Two-dimensional steady supersonic exothermically reacting Euler flows with strong contact discontinuity over Lipschitz wall
W Xiang, Y Zhang, Q Zhao
arXiv preprint arXiv:1709.03263, 2017
62017
Weakly nonlinear geometric optics for hyperbolic systems of conservation laws
GQ Chen, W Xiang, Y Zhang
Communications in Partial Differential Equations 38 (11), 1936-1970, 2013
52013
Convexity of Self-Similar Transonic Shocks and Free Boundaries for the Euler Equations for Potential Flow
GQG Chen, M Feldman, W Xiang
arXiv preprint arXiv:1803.02431, 2018
22018
Loss of regularity of solutions of the Lighthill problem for shock diffraction for potential flow
GQ Chen, M Feldman, J Hu, W Xiang
arXiv preprint arXiv:1705.06837, 2017
22017
Incompressible Jet Flows in a de Laval Nozzle with Smooth Detachment
J Cheng, L Du, W Xiang
Archive for Rational Mechanics and Analysis 232 (2), 1031-1072, 2019
12019
Compressible subsonic jet flows issuing from a nozzle of arbitrary cross-section
J Cheng, L Du, W Xiang
Journal of Differential Equations 266 (9), 5318-5359, 2019
12019
Asymptotic Stability of Rarefaction Wave for the Inflow Problem Governed by the One-Dimensional Radiative Euler Equations
L Fan, L Ruan, W Xiang
SIAM Journal on Mathematical Analysis 51 (1), 595-625, 2019
12019
Global Instability of the Multi-dimensional Plane Shocks for the isothermal flow
NA Lai, X Wei, Y Zhou
arXiv preprint arXiv:1807.07386, 2018
12018
Global structure of admissible solutions of multi-dimensional non-homogeneous scalar conservation law with Riemann-type data
G Cao, W Xiang, X Yang
Journal of Differential Equations 263 (2), 1055-1078, 2017
12017
Global solutions of shock reflection by wedges for the nonlinear wave equation
X Deng, W Xiang
Chinese Annals of Mathematics, Series B 32 (5), 643-668, 2011
12011
The system can't perform the operation now. Try again later.
Articles 1–20